Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Nonuniform Fuchsian codes for noisy channels

Autor
Blanco, I.; Remón, D.; Hollanti, C.; Alsina, M.
Tipus d'activitat
Article en revista
Revista
Journal of the Franklin Institute
Data de publicació
2014-11-01
Volum
351
Número
11
Pàgina inicial
5076
Pàgina final
5098
DOI
https://doi.org/10.1016/j.jfranklin.2014.08.012 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/24788 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0016003214002312 Obrir en finestra nova
Resum
We develop a new transmission scheme for additive white Gaussian noisy (AWGN) channels based on Fuchsian groups from rational quaternion algebras. The structure of the proposed Fuchsian codes is nonlinear and nonuniform, hence conventional decoding methods based on linearity and symmetry do not apply. Previously, only brute force decoding methods with complexity that is linear in the code size exist for general nonuniform codes. However, the properly discontinuous character of the action of the ...
Citació
Blanco, I. [et al.]. Nonuniform Fuchsian codes for noisy channels. "Journal of the Franklin Institute", 01 Novembre 2014, vol. 351, núm. 11, p. 5076-5098.
Paraules clau
Noisy channel
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants

  • Blanco Chacón, Iván  (autor)
  • Remón Adell, Dionís  (autor)
  • Hollanti, Camilla  (autor)
  • Alsina Aubach, Montserrat  (autor)

Arxius